Applied Mathematics & Information Sciences
Existence Results For Impulsive Fractional Neutral Integro-Differential Equations With Nonlocal Conditions
We present a new prospective of the existence of a mild solution for impulsive fractional neutral integro-differential equations with nonlocal conditions in Banach spaces. In light of ideas for Banach contraction principle and Krasnoselskii-Schaefer’s ﬁxed point theorem, we build up the existence results with resolvent operator and η -norm. At last, a case is given to represent the acquired outcomes .
Digital Object Identifier (DOI)
Sivasankari, A.; Leelamani, A.; and Baleanu, Dumitru
"Existence Results For Impulsive Fractional Neutral Integro-Differential Equations With Nonlocal Conditions,"
Applied Mathematics & Information Sciences: Vol. 12:
1, Article 7.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol12/iss1/7